# SDR IPXA2021042068428

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 32,608 hours, 21,440 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 112N80063
- Condition: Delaminated
- Location: Rt Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1R/H WING DRY BAY PANEL 632HZ HAS EDGE DELAMINATION UNDER SEALANT.REPAIRED PANEL IAW B757 SRM 51-70-07-0G, PER SRM 57-20-09-2R-1 FIG 201 250 DEG. F CURE.
